# SDR CAL960209

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Horiz Stab
- Part time: 26,586 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND MINOR GOUGES ON RIGHT HORIZONTAL STABILIZER SKIN AT STATION XS 142.  THE GOUGES WERE REMOVED BY BURNISHING OUT IAW SRM 55-01, FIGURE 1, PAGE 3.  (M)
